Hecke algebras and shellings of Bruhat intervals
Compositio Mathematica, Volume 89 (1993) no. 1, pp. 91-115.
@article{CM_1993__89_1_91_0,
     author = {Dyer, M. J.},
     title = {Hecke algebras and shellings of {Bruhat} intervals},
     journal = {Compositio Mathematica},
     pages = {91--115},
     publisher = {Kluwer Academic Publishers},
     volume = {89},
     number = {1},
     year = {1993},
     mrnumber = {1248893},
     zbl = {0817.20045},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1993__89_1_91_0/}
}
TY  - JOUR
AU  - Dyer, M. J.
TI  - Hecke algebras and shellings of Bruhat intervals
JO  - Compositio Mathematica
PY  - 1993
SP  - 91
EP  - 115
VL  - 89
IS  - 1
PB  - Kluwer Academic Publishers
UR  - http://archive.numdam.org/item/CM_1993__89_1_91_0/
LA  - en
ID  - CM_1993__89_1_91_0
ER  - 
%0 Journal Article
%A Dyer, M. J.
%T Hecke algebras and shellings of Bruhat intervals
%J Compositio Mathematica
%D 1993
%P 91-115
%V 89
%N 1
%I Kluwer Academic Publishers
%U http://archive.numdam.org/item/CM_1993__89_1_91_0/
%G en
%F CM_1993__89_1_91_0
Dyer, M. J. Hecke algebras and shellings of Bruhat intervals. Compositio Mathematica, Volume 89 (1993) no. 1, pp. 91-115. http://archive.numdam.org/item/CM_1993__89_1_91_0/

1 Alvis, D., The left cells of the Coxeter group of type H4, J. Alg. 107(1) (1987), 160-168. | MR | Zbl

2 Bjorner, A., Orderings of Coxeter groups, in "Combinatorics and algebra (Boulder, Colo. 1983)", Contemp Math 34, Amer. Math. Soc., Providence, R. I, (1984). | MR | Zbl

3 Bjorner, A. and Wachs, M., Bruhat order of Coxeter groups and shellability, Adv. in Math. 43 (1982), 87-100. | MR | Zbl

4 Bjorner, A. and Wachs, M., Generalized quotients in Coxeter groups, Trans. A.M.S. 308(1) (1988), 1-37. | MR | Zbl

5 Casian, L.G., Graded characters of induced representations II (classification of principal series modules for complex groups), preprint. | MR | Zbl

6 Deodhar, V., On some geometric aspects of Bruhat ordering II: The parabolic analogues of Kazhdan-Lusztig polynomials, J. of Alg. 111(2) (1987), 483-506. | MR | Zbl

7 Dyer, M., On some generalizations of the Kazhdan-Lusztig polynomials for "universal" Coxeter systems, J. of Alg. 116 (1988), 355-71. | MR | Zbl

8 Dyer, M., Hecke algebras and reflections in Coxeter groups, Ph.D. Thesis, University of Sydney (1987).

9 Dyer, M., Reflection subgroups of Coxeter systems, J. of Alg. 135 (1990), 57-73. | MR | Zbl

10 Dyer, M., On the Bruhat graph of a Coxeter system, Comp. Math. 78 (1991), 185-191. | EuDML | Numdam | MR | Zbl

11 Kazhdan, D. and Lusztig, G., Representations of Coxeter groups and Hecke algebras, Invent. Math. 53 (1979), 165-184. | EuDML | MR | Zbl

12 Kazhdan, D. and Lusztig, G., Schubert varieties and Poincaré duality, Proc. Sym. Pure Math. of Amer. Math. Soc. 36 (1980), 185-203. | MR | Zbl

13 Lehrer, G. and Dyer, M., On positivity in Hecke algebras, preprint (1989). | MR | Zbl

14 Lusztig, G., Left cells in Weyl groups, in "Lie group representations," Lecture Notes in Math. 1024, Springer-Verlag, Berlin, Heidelberg and New York (1983). | MR | Zbl

15 Lusztig, G., Cells in affine Weyl groups, in " Algebraic groups and related topics," Adv. Studies in Pure Math. 6, Kinokuniya and North-Holland (1985). | MR | Zbl

16 Stanley, R., Generalized H-vectors, intersection cohomology of toric varieties and related results, in "Commutative algebra and Combinatorics," Adv. Stud. in Pure Math. 11, North-Holland, Amsterdam and New York (1987), pp. 187-213. | MR | Zbl